ELA articles which reference this paper are

Efstathios N. Antoniou; Stavros Vologiannidis
Linearizations of polynomial matrices with symmetries and their applications,
Electron. J. Linear Algebra 15 (2006), 107-114.

Peter Lancaster
Linearization of regular matrix polynomials,
Electron. J. Linear Algebra 17 (2008), 21-27.

Fernando de Teran; Froilan M. Dopico
Sharp lower bounds for the dimension of linearizations of matrix polynomials,
Electron. J. Linear Algebra 17 (2008), 518-531.

Fernando de Teran; Froilan M. Dopico; D. Steven Mackey
Linearizations of singular matrix polynomials and the recovery of minimal indices,
Electron. J. Linear Algebra 18 (2009), 371-402.

A.G. Mazko
Spectrum localization of regular matrix polynomials and functions,
Electron. J. Linear Algebra 20 (2010), 333-350.

D. Steven Mackey; Niloufer Mackey; Christian Mehl; Volker Mehrmann
Smith forms of palindromic matrix polynomials,
Electron. J. Linear Algebra 22 (2011), 53-91.

M.I. Bueno and S. Furtado
Palindromic linearizations of a matrix polynomial of odd degreee obtained from Fiedler pencils with repetition.
Electron. J. Linear Algebra 23 (2012) pp. 562-577.